MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-02-15
Medical Device Problem Codes Decreased Pump Speed (1500); Increased Pump Speed (1501)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova deutschland manufactures the centrifugal pump system with tubing clamp.The incident occurred in bad krozingen, germany.Through follow-up communication livanova learned that no error was displayed and the knob could be turned without stop.The shaft angle encoder will be replaced to solve the reported problem.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report of a centrifugal pump scp control panel with a defective speed control knob during procedure.Reportedly the pump speed could only be regulated up to 300 rpms.There was no patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H.10: the device was taken out of service and will be repaired at manufacturer site.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The cause of the reported issue was a defective shaft encoder.The root cause of the event is most likely traceable to wearing of electro-mechanical shaft angle encoder can be originated by the specific use condition at customer site and may have contributed to the event, however there is no concerning trend for this kind of failure.
 
Event or Problem Description
See initial report.

Brand Name
CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key15281397
Report Number9611109-2022-00422
Device Sequence Number2392834
Product Code DWA
UDI-Device Identifier04033817900986
UDI-Public(01)04033817900986(11)160202
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-02-15
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer08/22/2022
09/27/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date09/21/2022
10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown